Three boundary value problems for a hyperbolic equation in a
Doklady Akademii Nauk, Tome 285 (1985) no. 3, pp. 555-558
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_3_a8,
author = {N. Yu. Kapustin},
title = {Three boundary value problems for a hyperbolic equation in a},
journal = {Doklady Akademii Nauk},
pages = {555--558},
year = {1985},
volume = {285},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a8/}
}
N. Yu. Kapustin. Three boundary value problems for a hyperbolic equation in a. Doklady Akademii Nauk, Tome 285 (1985) no. 3, pp. 555-558. http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a8/